# SDR IPXA2024073084845

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,548 hours, 22,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR STICKING (HARD TO OPEN) UPON INSP FOUND MAIN ENTRY CREW DOOR LOWER SEAL GETTING STUCK UNDER LINER. SECURED LINER SCREWS IAW MM LINER INSTALLATION SYS OPS CKÂ€™S NORMAL REF MM 52-12-01-401.  OPEN
